A note on Šnirel’man’s approach to goldbach’s problem

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)245-250
Number of pages6
JournalBulletin of the London Mathematical Society
Volume8
Issue number3
DOIs
StatePublished - Nov 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{0140b2c17ab145858cc263695b53ee11,
title = "A note on Šnirel’man’s approach to goldbach’s problem",
author = "Vaughan, {R. C.}",
year = "1976",
month = "11",
doi = "10.1112/blms/8.3.245",
language = "English (US)",
volume = "8",
pages = "245--250",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "3",

}

A note on Šnirel’man’s approach to goldbach’s problem. / Vaughan, R. C.

In: Bulletin of the London Mathematical Society, Vol. 8, No. 3, 11.1976, p. 245-250.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on Šnirel’man’s approach to goldbach’s problem

AU - Vaughan, R. C.

PY - 1976/11

Y1 - 1976/11

UR - http://www.scopus.com/inward/record.url?scp=84963069192&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963069192&partnerID=8YFLogxK

U2 - 10.1112/blms/8.3.245

DO - 10.1112/blms/8.3.245

M3 - Article

AN - SCOPUS:84963069192

VL - 8

SP - 245

EP - 250

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 3

ER -